Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

George's Sister

Veteran Member
  • Posts

    277
  • Joined

  • Last visited

Everything posted by George's Sister

  1. Thanks everyone for the encouragement! It means a lot to me! Glx, thanks for checking in on me! I'm sorry that your own course is not going so smoothly. I hope things look up for you soon. keepsgettingbetter, that's why I post these photos of me looking terribly awkward - to give other people hope! Good luck getting through your IB, I'm sure you'll be clearing up in no time. Just try not to pick at it too much, like I did... loveske, yes I've made sure to have some Aquaphor within a 2-foot
  2. Week 4 Report Acne: Seeing definite signs of improvement. Good news: blackheads around my nose are 75% gone. My "t-zone" is almost completely clear, and feels smooth and healthy. Bad news: Still breaking out along the sides of my face, including some cysts on my temples, jawline, neck and shoulders. Odd breakout around my collarbone continues. Also, the cyst behind my ear is still there, and I just discovered a pimple near the side of my eye, which is very strange. Blemishes heal slower than th
  3. I'm on Accutane and I've also experienced some hair loss. It is a moderately common side effect. If it's really worrying you, you should ask your doctor about it. One website said that Zinc supplements can help, but I have no idea how well that actually works. Best of luck!
  4. My course is going very well, and I have definitely noticed improvement. Although I'm still breaking out in some areas, other areas have cleared up hugely and overall I'm much less oily. I've only been on Accutane for a month, but for a lot of people it takes about 2-3 months before they see improvement. So if it takes you a while before you see results, don't get discouraged. Dude, if anything can help those cysts on your shoulder, Accutane can. Best of luck!
  5. Hey there! Most people experience peeling on their face, not all over their body. So I wouldn't worry about your tan. My lips began to feel dry within a few days of starting Accutane. People make a big deal about the initial breakout, but you may or may not get it, everyone's different. Don't worry about all the side effects - just be prepared for them, and with plenty of moisturizer and Aquaphor you'll be able to keep the usual ones under control. It's worth it in the end!
  6. Awww bedding from Anthropologie? I'm jealous! It's so cute and cheerful! Anyway, it's great to hear that Accutane is working well for you and that the side effects are relatively mild. I hope I'm doing as well when I get to day 42. Keep it up!
  7. Hey, it's great to hear that things are going well for you, to the point where you can go out without make up. I'm also on 60mg and I've been experiencing hot flashes too, but it didn't occur to me that they might be because of Accutane. I wouldn't doubt it, though!
  8. Hello SpecialAgent! Congrats on getting through iPledge and getting some Accutane. You almost sound like you're afraid Accutane might kill you, when you mention your husband and daughters. I'd like to say that it's ok to relax! Despite all the horror stories you may have heard, very few people experience serious side effects from Accutane. I've heard many people on this message board say that Accutane is the best thing that ever happened to them. I've been on it for about a month and have only
  9. Good to hear that your acne is doing well and that the headaches have gone away. That must be a relief. I'm so sorry to hear about the ear ringing through! That's really too bad! I'm glad it's not bothering you much, though. Let me know how the 10mg treats you. Hopefully the oiliness won't come back. <3
  10. Hi lebeck! How's it going? Have your headaches and ear ringing gone away? Any change in your acne? I hope you're doing well!
  11. Under the Pink, thanks for your message. I do seem to be experiencing some hair loss, but it's not in a certain area. It just seems like I shed more hairs than usual. It's not too dramatic and I'm not worried about it - I just hope that it goes away after I finish my course. I've heard that it usually does. Don't let all the stories about side effects scare you. Seriously. Most people only experience the common ones such as dryness and joint pain. Although it is possible to have more serious si
  12. I'm on 60mg and having trouble with dry lips as well. You've been on Accutane for a few weeks longer than I have, though - have you figured anything out that helps?
  13. Your situation sounds a lot like mine was before I started taking Accutane a month ago. I'm already seeing results when nothing else worked before. If nothing else has worked for you, and your acne is affecting your self-esteem, I would recommend Accutane. The side effects can be unpleasant, but there's a good chance that your skin will clear up completely. If your dermatologist recommended it, I say go for it! You'll find lots of support on these boards. Best of luck!
  14. Hmm, Burt's Bees honey chapstick. That sounds lovely! I've been using Carmex chapstick but it has a very chemical smell and taste. erikd0ubleE, thanks for the encouragement! I do keep chapstick with me all the time, but my lips are still peeling. I hope that Accutane works as well for me as it did for you. Tomorrow I'm going to a friend's pool party. I'm really looking forward to it, but I wish my shoulders and neck weren't breaking out, because I can't hide them in a swimsuit. Also, last time
  15. Hey man, I'm sorry to hear that you're going through a tough time right now. Hopefully you're through the worst of it. It's going to be worth it in the end! I know you're probably feeling pretty self-conscious about your skin right now, but have you considered taking any photos since your first ones? They might be good to look back on, so you can see how bad things got and how far you've come. Anyway, keep it up! You'll get through this!
  16. Yeah, weirdly enough the one who kept telling me, "you don't want to go on Accutane" was my Dad, who went on Accutane himself. It must have traumatized him or something, because when he asks how I'm doing it's like he expects me to reply, "Oh, it's HORRIBLE! The humanity!!" Anyway... Lips are peeling badly and I don't know what to do. I drink lots of water and use Aquaphor constantly. Also, my eyes feel dry sometimes and look kind of red. Maybe I should invest in some saline. I feel like I nee
  17. Hey man, I looked at the pictures you posted and your skin really does look pretty good! It seems like it must be pretty smooth. I'm sorry to hear that you're still breaking out. That must be discouraging. Your skin might not be completely clear before school starts, but it's much better than before, right? Don't give up!
  18. Dang. I never noticed an increase in libido on birth control pills or Accutane. I'm kinda jealous! I hope your skin cuts you some slack while you wait to go on Accutane. Only one more month! Yay!
  19. You can't go earlier than 30 days - iPledge is very strict on this. I tried to pick up my first prescription after 28 days, and they wouldn't allow it.
  20. Hi! I looked at your photos, and your acne really does seem pretty mild, but it still looks painful. (You are beautiful, by the way!) I know what it's like to have all those buggers digging into your chin. What have you heard about antibiotics? I've been on almost every single one that exists, I think. Besides that fact that they didn't work for me, I don't know what would cause them to have a bad rep - especially compared to Accutane. Ah well, like others have said, if you were prescribed Ac
  21. Hello Pl4ge! Best of luck with your new Accutane course! I'd be interested to hear your age and what dosage you're on. Be aware of the possible side effects, but don't let them scare you. If you read about them too much you'll just make yourself anxious. A lot of people get through Accutane with only minor side effects - you can read their stories here on this board!
  22. Kimberly_ann, the sunscreen is a Eucerin brand moisturizer-sunscreen sample that my dermatologist gave me. So it should be good. Being able to wear just powder would be nice! Actually, just feeling less reliant on makeup in general would be nice. Simplicate: aww, thank you so much! <3 Thanks for reading, too! Brief 3-week update: Geez, only 3 weeks? Man, five months is a really long time. Anyway, the center of my face is looking noticeably clearer and less oily. Meanwhile, other areas of
  23. Awww, I'm so sorry Lebeck. That must be so disappointing. I hope Claravis gives you some results, or at least keeps your acne in check until you're able to try Sotret again. I hope your headaches go away soon. Keep us updated, I'm cheering for you!
  24. Hi Kimberly Ann! Your skin in your photos looks pretty good, definitely mild acne. But if you've been on Accutane before, obviously your acne is pretty persistent, so I think there's a good chance that the derm will prescribe you some more 'Tane. Let him know how distressed you are about it. I'm sure he'll have some good suggestions. By the way, how old are you? Best of luck!
  25. Lebeck, no way! You have cysts behind your ears too? Our skin seems to be really in sync! Now that my skin has cleared up a bit I just mix some foundation into my sunscreen and wear that. I don't wear any makeup around my chin, though, because it seems to highlight all the dry, flaky stuff. Since I feel like my skin is on the mend, I'm not as ashamed of my face as I was before. The need to hide it under a decent layer of foundation and powder is less strong. Thanks for the words of encourage
×